MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI CMNTLS TIB SZ E LM; KNEE PROSTHESIS

BIOMET UK LTD. OXF UNI CMNTLS TIB SZ E LM; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown oxford bearing; lot# unknown.Unknown oxford femoral component; lot# unknown.G2- canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during the surgery, a small fragment of porous metal was observed to have fallen off the implant.However, the remainder of the implant appeared to be in good condition both visually and upon examination.It is believed, though not confirmed, that the metal fragment originated from the tibial tray.Attempts have been made and all additional information received has been included in this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Correction: h6 health effect - impact code; h6 health effect - clinical code.A review of the provided picture identifies a piece of grey material; it may be porous coat but due to the quality of the photograph this cannot be confirmed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF UNI CMNTLS TIB SZ E LM
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key20010102
Report Number3002806535-2024-00326
Device Sequence Number4375904
Product Code NRA
UDI-Device Identifier00887868354779
UDI-Public(01)00887868354779(17)320804(10)7260055
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number166578
Device Lot Number7260055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown